# SDR SWIA972638

- Difficulty date: June 15, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 11,949 hours, 17,212 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

WHILE RETRACTING FLAPS AFTER TAKEOFF THE INBOARD FLAPS STOP RETRACTING AT APPROXIMATELY 12 DEGREES, WHILE THE OUTBOARD AND NACELLE FLAPS STOP AT APPROXIMATELY 6 DEGREES.  PERFORMED QRH PROCEDURE FOR A FLAP DISAGREEMENT.  THE PROBLEM DID NOT CORRECT ITSELF.  RETURNED TO LAX FOR LANDING. ENABLED MX MODE OF ANN PNL.  ALL HISTORIES REPORTED NO FAILURES.  CLEANED ALL CANNON PLUGS.  RESTORED A/C TO NORMAL.  CYCLED FLAPS 50+ TIMES.  NO DISCREPANCIES NOTED.
